RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mamiy, Daud Kazbekovich

Statistics Math-Net.Ru
Total publications: 2

Number of views:
This page:51
Abstract pages:309
Full texts:111
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person46748
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. N. N. Andreev, D. K. Mamiy, “Математический парк”, Kvant, 2018, 6,  24–25  mathnet
2. N. N. Andreev, D. K. Mamyi, “Mathematical Park”, Uspekhi Mat. Nauk, 73:4(442) (2018),  188–191  mathnet  elib; Russian Math. Surveys, 73:4 (2018), 747–751  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019